# SDR MASA2016050812662

- Difficulty date: May 8, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 16,590 hours, 16,029 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  LUBED PASSENGER DOOR.
